An answer to a question on hyperspaces
Rendiconti del Seminario Matematico della Università di Padova, Volume 64 (1981), p. 173-174
@article{RSMUP_1981__64__173_0,
     author = {Artico, Giuliano and Moresco, Roberto},
     title = {An answer to a question on hyperspaces},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {64},
     year = {1981},
     pages = {173-174},
     zbl = {0471.54002},
     mrnumber = {636634},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1981__64__173_0}
}
Artico, Giuliano; Moresco, Roberto. An answer to a question on hyperspaces. Rendiconti del Seminario Matematico della Università di Padova, Volume 64 (1981) pp. 173-174. http://www.numdam.org/item/RSMUP_1981__64__173_0/

[AM] G. Artico - R. Moresco, Notes on the Topologies and Uniformities of Hyperspaces, Rend. Sem. Mat. Univ. Padova, 63 (1980). | Numdam | MR 605782 | Zbl 0451.54009

[M] E. Michael, Topologies on Spaces of Subsets, Trans. Amer. Math. Soc., 71 (1951), pp. 152-182. | MR 42109 | Zbl 0043.37902